ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology


Distributed Control of NN Elliptic System under Conjugation Conditions and Mixed Boundary Conditions

Full Text Pdf Pdf
Author H.T.Eljundy, A Abdallah
ISSN 2225-7217
On Pages 241-245
Volume No. 4
Issue No. 4
Issue Date May 01, 2014
Publishing Date May 01, 2014
Keywords Linear systems, Existence and uniqueness of solutions, nn non cooperative system, mixed boundary condition, optimal control



Abstract

In this study, we obtain some necessary (sufficient) conditions for non-cooperative nn elliptic systems Optimal control problems for distributed parameter systems whose state are described mixed boundary-value problems with conjugation conditions are constructed. First, we prove the existence and uniqueness of solutions for these Systems and then we find the necessary and sufficient conditions for optimality for these systems. The main advantage offered by using the conjugation conditions.


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2014 ARPN Publishers